Domination type parameters of Pell graphs

Arda Buğra Özer, Elif Saygı, Zulfukar Saygı

Abstract


Pell graphs are defined on certain ternary strings as special subgraphs of Fibonacci cubes of odd index. In this work the domination number, total domination number, 2-packing number, connected domination number, paired domination number, and signed domination number of Pell graphs are studied. Using integer linear programming, exact values and some estimates for these numbers of small Pell graphs are obtained. Furthermore, some theoretical bounds are obtained for the domination numbers and total domination numbers of Pell graphs.


Keywords


Pell graphs, Fibonacci cube, domination number, integer linear programming

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2637.f61

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications